# SDR ABXA9800157

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 995819128
- Condition: Cracked
- Location: Nr 1 Eng Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 1 ENGINE PYLON STIFFENER CRACKED, (6 ABOVE FUEL SHROUD).  REPLACED STIFFENER IAW DC9 SRM 51-30-2 AND 51-30-5.
